Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Bounds on exceptional Dehn filling II

Ian Agol

Geometry & Topology 14 (2010) 1921–1940
Abstract

We show that there are at most finitely many one cusped orientable hyperbolic 3–manifolds which have more than eight nonhyperbolic Dehn fillings. Moreover, we show that determining these finitely many manifolds is decidable.

Keywords
hyperbolic, Dehn filling
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 30F40
References
Publication
Received: 19 March 2008
Revised: 12 June 2010
Accepted: 9 June 2010
Published: 10 August 2010
Proposed: Cameron Gordon
Seconded: Joan Birman, David Gabai
Authors
Ian Agol
Department of Mathematics
University of California
Berkeley, CA 94720-3840
USA